# SDR USAA2011120100003

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 7,434 hours, 2,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Part number: MR10022NAA
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE MASK IS MISSING.  MAINTENANCE INSTALLED SMOKED MASK.
